# SDR COMA2011040850031

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 26,848 hours, 23,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,848 hours, 23,765 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 RBL 18, WL 59.10, WEB CRACKED ADJACENT TO DOME NUT.  REPAIRED FS 559 WEB AT RBL 18 BY CUTTING OUT DAMAGE AND INSTALLING A DOUBLER IAW REO 601R-53-41-260 RT REP.
